# SDR ASAA2016111118617

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,057 hours, 11,427 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL245, AUTOPILOT DISENGAGED. A/C REMAINED LNAV/VNAV PATH AND I WAS ABLE TO RE-ENGAGE SUCCESSFULLY. GROUNDED - YES. BITE CHK DFCS, NO CURRENT FAULTS, OPS NORMAL, IAW FIM 22-11 TSK 801. PERFORMED B737-800 FIM 22-11 TASK 801 CURRENT STATUS TESTS FOR AUTOPILOT GRP 11. TESTS OK. PERFORMED LWMP TESTS IAW AMM 22-00-01 AND 22-11-31 DFCS LRU INTERFACE TEST FOR FCC, TESTS OK. PERFORMED LAND VERIFY IAW AMM 22-11-00/201 AND HGS SENSOR TEST FOR FCC. ALL TESTS OK. HGS SYS TEST OK. ACFT UPGRADED TO CAT III A AUTOLAND AND HGS QUAL.
